Previous |  Up |  Next


Title: Higher-order terms in th Brueckner-Goldstone perturbation expansions (English)
Author: Blank, J.
Author: Hořejší, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 20
Issue: 2
Year: 1979
Pages: 27-56
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: physics
MSC: 81G35
MSC: 81H99
idMR: MR0557045
Date available: 2012-10-05T20:16:00Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_020-1979-2_4.pdf 1.793Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo